MathSciNet Relay Station
MathSciNet bibliographic data
MR892436 35Q20 (76W05)
Ting, A. C.; Chen, H. H.; Lee, Y. C. Exact solutions of a nonlinear boundary value problem: the vortices of the two-dimensional sinh-Poisson equation. Phys. D 26 (1987), no. 1-3, 37–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement